# SDR QXEA0101601

- Difficulty date: September 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,735 hours, 48,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EXIT SIGN OVER COCKPIT DOOR HAS NUMEROUS BULBS BURNED OUT. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
